Join the 'Lysteda' group to help and get support from people like you.
We found 23 questions associated with the 'Lysteda' topic.
Posted 15 Jul 2017 by • 0 answers
Ive been on it for 4 days and nothing has changed. Except no advil so I have cramps :(
Posted 2 May 2017 by • 0 answers
I have really heavy, I'm anemic, and having a hysterectomy soon ! My Dr. prescribed this to slow my bleeding ! Concerned about me needing a blood transfusion during surgery!!
Posted 16 Apr 2017 by • 0 answers
I've been using it since October 2016 through February 2017. My period now is late and it's barely a period at all and it's over in 4 days. I turned 42 the end of January.
Posted 6 Dec 2016 by • 0 answers
I was diagnosed with multiple blood clots in my left leg in October after taking high doses of birth control pills for 3 years following ovarian tumor surgery. I'm now on blood thinner, but have had a period for 7 weeks. I'm getting conflicting advice from my doctors... Help!
Posted 27 Jul 2016 by • 0 answers
First week it I took the med for 4 days it did help. Now it is two weeks later and I am having severe stomach pain can this a side effect?
Posted 23 May 2016 by • 0 answers
Bleeding Disorder - I can't afford Lysteda what do I do?? Yes I have insurance...it only covers 80$?
Posted 27 Jul 2014 by • 1 answer
I really don't know what to do, the doctor tells me I need to be on this medication. I have insurance but would still be paying 115$ a month!! Who can afford that?? I've done so much research my eyes are falling out!!! HELP!
Posted 26 Apr 2013 by • 2 answers
I am excited about starting this medication this week. My gynocologist prescribed it to me because of heavy bleeding (which has led me to be anemic) due to fibroids. I read a lot of positive comments about this drug, but saw several women suffered from headaches. I suffer from headaches already, ...
Has anyone been harmed by using lysteda? My dr gave Rx for it, but am afraid to try b/c of warnings?
Posted 10 Feb 2013 by • 2 answers
I have been having severe periods (serious pain, very heavy bleeding, and long lasting). They also are irregular, meaning I may stop for days and then start again with another long, heavy cycle. My doctor gave me Rx for Lysteda but I am afraid to start it after reading the educational info given by ...
Posted 24 Nov 2012 by • 1 answer
... side of my lower abdomen, where my ovary is, and feel sick to my stomach. I stopped taking the pills when my period stopped, 2 days ago, but still have the abdominal pain. Is this normal? How long does Lysteda stay in your system?
Posted 23 Mar 2013 by • 3 answers
I took lysteda last month for the first time. 2 pills three X a day for 3 days. Worked great-very light period. My problems have occurred since then. First, my next period was 6 days late. Second, two days before my late period started, I began to experience severe pain and swelling in all ...
Posted 24 May 2012 by • 2 answers
Posted 23 Nov 2012 by • 1 answer
Posted 2 Dec 2012 by • 3 answers
I am wondering if this is a side effect. I am having cramps but still no period. I took a pregnancy test because of missing my period but I am not pregnant. Just wondering if anyone has experiened this.
Period lasting over 7 days while on lysteda and on a low dose birth controle. With extreem cramping?
Posted 18 Dec 2012 by • 1 answer
I have been Diagnosed with extreme level 3 dysplasia 6 weeks after giving birth. It has now been 3 months since delivery and I am now on my sixth period. My doc put me on low dose birth control and Lysteda. My period this time has now lasted over 7 days and having extreme cramping. My normal cycles ...
Related Condition Support Groups
Lysteda Patient Information at Drugs.com
- Lysteda Information for Consumers
- Lysteda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lysteda (detailed)